MathSciNet Relay Station
MathSciNet bibliographic data
MR701094 (84h:65076) 65L10
Babuška, I.; Osborn, J. E. Generalized finite element methods: their performance and their relation to mixed methods. SIAM J. Numer. Anal. 20 (1983), no. 3, 510–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement